# SDR SWAA2014021825283

- Difficulty date: February 15, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 27,334 hours, 12,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT LOWER BODY EMERGENCY EXIT LIGHT BEHIND LT FLAP INOPERATIVE.  R & R LIGHT IAW MM.
